MAUDE Adverse Event Report: LUMENIS LTD MOSES PULSE; POWERED LASER SURGICAL INSTRUMENT

LUMENIS LTD MOSES PULSE; POWERED LASER SURGICAL INSTRUMENT
Model Number GA-2006378
Medical Device Problem Codes Device Displays Incorrect Message (2591); Power Problem (3010)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/18/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the patient had been sedated using general anesthesia in preparation for the procedure which was going to occur in the kidney.During the procedure, the console stopped working.The screen on the console turned light blue without any writing on it.Then, a message appeared on the screen.The console was restarted in accordance with the instructions on the screen.After a short period of use, the same device issue occurred.The physician then decided to turn the console off and not use it anymore.As a result, the surgeon was unable to use as much laser as she would have desired for the patient.This event is being reported for an aborted/cancelled procedure with a patient under general anesthesia.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The console was not returned for analysis.However, the console was serviced by a field service engineer (fse) at the customer's facility.During investigation, the fse found a blue screen with the windows error message appeared twice during use.The lpu (computer) was replaced.The console was then tested and passed self-test.The console passed all checks, and no further errors were received.

Brand Name
MOSES PULSE
Common Device Name
POWERED LASER SURGICAL INSTRUMENT
Manufacturer (Section D)
LUMENIS LTD
hakidma 6
yokneam 20692 04
IS  2069204
Manufacturer (Section G)
LUMENIS LTD.
yokneam industrial park
hakidma st 6
yokneam 20692 04
IS   2069204
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key19050088
Report Number2124215-2024-20779
Device Sequence Number15264450
Product Code GEX
UDI-Device Identifier07290109144665
UDI-Public07290109144665
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K170121
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/20/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberGA-2006378
Device Catalogue NumberGA-2006378
Device Lot Number0000000014
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/18/2024
Supplement Date Received by Manufacturer07/23/2024
Initial Report FDA Received Date04/05/2024
Supplement Report FDA Received Date08/21/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/10/2019
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown